# SDR DALA2023022201315

- Difficulty date: February 16, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 108,759 hours, 15,939 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 196 FOUND 40FG CEILING EMERGENCY LIGHT LENS MISSING. CORRECTIVE ACTION: FWD TO MEL 33-51-01A. NO MAINTENANCE ACTION REQUIRED. (9449072)
